Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Free finite group actions on $S^3$


Authors: Ronnie Lee and Charles Thomas
Journal: Bull. Amer. Math. Soc. 79 (1973), 211-215
MSC (1970): Primary 57A10, 57E25; Secondary 55G45, 16A54, 55A25
DOI: https://doi.org/10.1090/S0002-9904-1973-13158-1
MathSciNet review: 0315716
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Lee, The spherical space form problem, Yale University Notes, New Haven, Conn., 1970.
  • 2. R. Lee, Semicharacteristic classes, Topology (to appear). MR 362367
  • 3. G. R. Livesay, Fixed point free involutions on the 3-sphere, Ann. of Math. (2) 72 (1960), 603-611. MR 22 #7131. MR 116343
  • 4. P. M. Rice, Free actions of Z, Duke Math. J. 36 (1969), 749-751. MR 40 #2064. MR 248814
  • 5. R. G. Swan, Periodic resolutions for finite groups, Ann. of Math. (2) 72 (1960), 267-291. MR 23 #A2205. MR 124895
  • 6. C. B. Thomas, The oriented homotopy type of compact 3-manifolds, Proc. London Math. Soc. (3) 19 (1969), 31-44. MR 40 #2088. MR 248838
  • 7. C. B. Thomas and C. T. C. Wall, The topological spherical space form problem. I, Compositio Math. 23 (1971), 101-114. MR 372894
  • 8. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 30 #1515. MR 171284
  • 9. G. E. Wall, The structure of a unitary factor group, Inst. Hautes Études Sci. Publ. Math. No. 1 (1959), 59 pp. MR 21 #3517. MR 104764
  • 10. J. A. Wolf, Spaces of constant curvature, McCraw Hill, New York, 1967. MR 36 #829. MR 217740

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A10, 57E25, 55G45, 16A54, 55A25

Retrieve articles in all journals with MSC (1970): 57A10, 57E25, 55G45, 16A54, 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13158-1

American Mathematical Society